Journal of Applied Mathematics
Volume 2003 (2003), Issue 7, Pages 365-376
On generalized derivatives for vector optimization problems
Department of Economics, University of Milan, Via Conservatorio 7, Milano 20122, Italy
Received 19 September 2002; Revised 16 February 2003
Copyright © 2003 Davide La Torre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce generalized definitions of Peano and Riemann directional derivatives in order to obtain second-order optimality conditions for vector optimization problems involving
data. We show that these conditions are stronger than those in literature obtained by means of second-order Clarke subdifferential.